The theorem on spectral synthesis of ideals for a class of Banach
Doklady Akademii Nauk, Tome 292 (1987) no. 3, pp. 568-571
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_3_a12,
author = {L. G. Khanin},
title = {The theorem on spectral synthesis of ideals for a class of {Banach}},
journal = {Doklady Akademii Nauk},
pages = {568--571},
year = {1987},
volume = {292},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_3_a12/}
}
L. G. Khanin. The theorem on spectral synthesis of ideals for a class of Banach. Doklady Akademii Nauk, Tome 292 (1987) no. 3, pp. 568-571. http://geodesic.mathdoc.fr/item/DAN_1987_292_3_a12/